Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. L. Rietz
Title: Handbook of Mathematical Statistics
Additional book information: Boston, Houghton Mifflin Company, 1924. viii+221 pp.

Review Information:

Reviewer: B. H. Camp
Journal: Bull. Amer. Math. Soc. 31 (1925), 361-367
DOI: https://doi.org/10.1090/S0002-9904-1925-04058-6